Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sur le système de Souslin d'ensembles dans l'espace transfini


Author: Isaie Maximoff
Journal: Bull. Amer. Math. Soc. 46 (1940), 543-550
DOI: https://doi.org/10.1090/S0002-9904-1940-07258-1
MathSciNet review: 0001814
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07258-1

American Mathematical Society